| Model Number |
SIGTRSB45AXT |
| Medical Device Problem Codes |
Break (1069); Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sigphandle, sig power sigphandle handle; sigadaptshort, sig power sigadaptshort lin short adapt; sigpshell, sig power sigpshell control shell medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, in a partial pulmonary resection, while in the pulmonary parenchyma, a reinforced reload was used.As the knife blade was being advanced to the tip, when one additional push was made, the articulation part was unintentionally greatly bent.The part inside the articulation part was damaged.No device component fell into the patient¿s cavity.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the reload was fully fired and the interlock was engaged.The jaw of the reload was open.The sutures were cut properly.One side of the articulating point was broken.Functional testing noted that the reload was loaded into a representative handle.The interlock was overridden and the reload was applied to test media.Test media was transected.The reload interlock was tested and found to function properly.It was reported that the instrument was articulating or straightening during firing.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.